# SDR AALA202201193357

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,720 hours, 6,455 cycles
- System (JASC): 2540 · Lavatories
- Part: Threshold
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAVATORY DOOR NOT WORKING WELL-  STICKY OPEN AND CLOSE. TIGHTENED LOWER FORWARD THRESHOLD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
